Similar operators
Doklady Akademii Nauk, Tome 179 (1968) no. 5, pp. 1029-1031
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_5_a4,
author = {G. M. Vainikko},
title = {Similar operators},
journal = {Doklady Akademii Nauk},
pages = {1029--1031},
year = {1968},
volume = {179},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_5_a4/}
}
G. M. Vainikko. Similar operators. Doklady Akademii Nauk, Tome 179 (1968) no. 5, pp. 1029-1031. http://geodesic.mathdoc.fr/item/DAN_1968_179_5_a4/